Alert archive / Kansas / Special Weather Statements in 2012
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at May 30, 2012, 1:21 AM CDT for Elk County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 1:21 AM CDT (06:21 UTC)
- Expired
- May 30, 2012, 1:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
County Elk County, KS
The radar
The Wichita radar (KICT), 110 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
995
WWUS83 KICT 300621
SPSICT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
121 AM CDT WED MAY 30 2012
KSZ094-300645-
ELK-
121 AM CDT WED MAY 30 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELK COUNTY...
AT 116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HOWARD...OR 20 MILES SOUTH OF EUREKA...AND
MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3745 9640 3760 9639 3761 9612 3760 9596
3741 9596
TIME...MOT...LOC 0622Z 272DEG 21KT 3753 9622
$$
LAWSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at May 29, 11:37 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 29, 11:37 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1137 PM CDT TUE MAY 29 2012 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARD: THUNDERSTORM POTENTIAL. WILL KEEP A MENTION OF TS AT HUT...ICT...AND CNU FOR A FEW HOURS OVERNIGHT GIVEN CURRENT SCATTERED TS ACROSS AREA. ACTIVITY SEEMS TO BE OCCURRING IN WEAK ISENTROPIC ASCENT NEAR AND NORTH OF WARM FRONT. HRRR HAS THIS CONVECTION PUSHING EAST OUT OF AREA AROUND 09-10Z. MODEL SIGNALS REMAIN FAIRLY CONSISTENT SHOWING AN MCS DEVELOPING WEDNESDAY MORNING TO OUR NORTHWEST OVER NEBRASKA AND NORTHWEST KS...THEN MOVING SOUTHEASTWARD ACROSS CENTRAL/SOUTHEAST KS INTO WED PM. THERE MAY BE A SEVERAL HOUR BREAK BEHIND THIS MCS. THEN ADDITIONAL THUNDERSTORMS APPEAR POSSIBLE WEDNESDAY NIGHT WITH THE COLD FRONT AND MAIN UPPER TROUGH COMING OUT INTO THE PLAINS. JMC && .PREV DISCUSSION... /ISSUED 940 PM CDT TUE MAY 29 2012/ UPDATE... WILL MAINTAIN A SLIGHT CHANCE OF THUNDERSTORMS OVERNIGHT FOR MOST OF THE AREA...WITH HIGHER PROBABILITIES NEAR THE OKLAHOMA BORDER IN THE FAR SOUTHEAST KS COUNTIES. WEST TO EAST ORIENTED WARM FRONT WILL REMAIN IN PLACE ACROSS SOUTHERN KS OVERNIGHT WITH STRONG INSTABILITY ALONG/SOUTH OF IT AND 40 KT OF DEEP LAYER SHEAR. ALTHOUGH AN ISOLATED STRONG TO MARGINALLY SEVERE STORM REMAINS POSSIBLE IN THE SOUTH...THE SIGNIFICANT SEVERE THREAT SHOULD REMAIN TO OUR SOUTH WITH THE DEVELOPING MCS IN OKLAHOMA. OTHER STRONG TO SEVERE STORMS MAY ERUPT OVER NORTHWESTERN KS TOWARD DAYBREAK IN AREA OF INCREASED MOISTURE TRANSPORT AHEAD OF A WEAKER LEAD WAVE IN THE ROCKIES THAT PRECEDES THE STRONG SHORTWAVE OVER THE NORTHERN ROCKIES. FEEL THIS INITIAL WEAKER WAVE WILL RESULT IN AN MCS THAT MOVES SOUTHEAST ACROSS OUR AREA DURING THE DAY...WITH PERHAPS ANOTHER MCS COMING WEDNESDAY NIGHT WITH THE MAIN SYSTEM. JMC PREV DISCUSSION... /ISSUED 620 PM CDT TUE MAY 29 2012/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARD: STRONG THUNDERSTORMS TONIGHT-WEDNESDAY. WILL KEEP A VCTS MENTION THIS EVENING ROUGHLY ALONG/SOUTH OF HIGHWAY 54 AFFECTING ICT AND CNU TAFS. STRONG OUTFLOW WINDS AND HAIL WILL BE POSSIBLE NEAR ANY STORMS THIS EVENING. ALTHOUGH HIGHER PROBABILITIES WILL EXIST IN OKLAHOMA...A FEW STRONG STORMS COULD DEVELOP IN SOUTH CENTRAL/SOUTHEAST KS THIS EVE AS WEAK IMPULSE TRACKS EASTWARD OUT OF THE 4 CORNERS REGION. ANOTHER DISTURBANCE WILL TRACK SOUTHEASTWARD OUT OF THE ROCKIES WEDNESDAY...AND SHORT TERM MODEL DATA SUGGESTS A POTENTIALLY MORE WIDESPREAD COVERAGE WITH THIS FEATURE ANYTIME FROM LATE MORNING INTO THE AFTERNOON/EVENING. WILL INCLUDE VCTS MENTION AT THIS TIME AND PROVIDE BETTER TIMING DETAILS IN LATER TAFS. JMC PREV DISCUSSION... /ISSUED 337 PM CDT TUE MAY 29 2012/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE CHANCE FOR SEVERE STORMS THIS EVENING AND AGAIN ON WED. THEN COOLER/DRIER AIR FOR THU AND FRI. TONIGHT: CURRENT SFC ANALYSIS SHOWS LOW LEVEL MOISTURE PROFILES JUST TO THE SW OF THE FORECAST AREA IN NW OK BECOMING VERY UNSTABLE...WITH VISIBLE SATELLITE SHOWING CU FIELD INCREASING JUST TO OUR SOUTH AND WEST. LOW LEVEL MOISTURE RETURN AND UNSTABLE AIRMASS HAS BEEN SLOW TO RETURN TO SOUTH CENTRAL KS AT THIS TIME...WITH WARM FRONTAL BOUNDARY CURRENTLY LOCATED ALONG THE SRN ROW OF COUNTIES IN SOUTH CEN KS. WILL HAVE TO KEEP ANY EYE ON THIS SRN ROW OF COUNTIES...AS THIS AREA IS BECOMING UNCAPPED...SO ANY INCREASE IN SFC MOISTURE MAY LEAD TO SUPERCELL STORMS DEVELOPING SW OF KICT. IF A STORM CAN DEVELOP INTO SOUTH CEN KS...BULK SHEAR OF 50 KTS AND MLCAPE REACHING 1500-2000 J/KG...ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ALSO A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO WITH A DOMINATE SUPERCELL...AS DIRECTIONAL SHEAR LOOKS FAVORABLE FOR A TORNADO CHANCE INITIALLY...BEFORE STORMS EVOLVE INTO A PROGRESSIVE MESOSCALE CONVECTIVE SYSTEM (MCS) MOVING SOUTH-SOUTHEAST INTO OK. WED-WED NIGHT: A MORE COMPLICATED SEVERE WEATHER SETUP WILL OCCUR ON WED...AS THE WARM FRONTAL BOUNDARY SHIFTS A LITTLE FURTHER NORTH OVER CEN KS... WITH WARM ADVECTION OVERRUNNING THIS BOUNDARY ONGOING EARLY ON WED. THIS WILL PROBABLY LEAD TO ELEVATED CONVECTION DURING THE VERY EARLY MORNING HOURS ON WED JUST TO THE NW OF CEN KS AS A MORE VIGOROUS SHORTWAVE APPROACHES NW KS. SOME UNCERTAINTY ON HOW THIS MORNING CONVECTION WILL IMPACT SEVERE CHANCES FOR WED AFTN...AS THIS CONVECTION MAY PROPAGATE SE INTO SOUTH CENTRAL KS AND BECOME MORE SFC BASED FOR THE EARLY AFTERNOON HOURS...AS THE CONVECTION RUNS INTO BETTER SFC BASED INSTABILITY. EXPECTING MORE ROBUST BULK SHEAR VALUES ON WED AFTN...AS THIS SHORTWAVE MOVES EAST-SOUTHEAST WITH THE NAM/WRF SHOWING BULK SHEAR VALUES INCREASING TO 60-65 KTS. THIS ALONG WITH AN UNSTABLE AIRMASS AGAIN SITUATED ALONG AND SOUTH OF A KHUT-KICT-KPPF LINE. WITH THIS UNSTABLE AIRMASS AND INCREASING SHEAR...SPC MODERATE RISK LOOKS REASONABLE FOR WED AFTN. A LITTLE CONCERNED THAT MODERATE RISK MAY NEED TO BE ADJUSTED A LITTLE FURTHER NORTHEAST. INITIAL SFC BASED CONVECTION ON WED AFTN CERTAINLY LOOKS LIKE HP SUPERCELLS GIVEN AMOUNT OF MOISTURE AND SHEAR PROFILES...BUT COULD SEE THIS CONVECTION CONGEAL OR BECOME OUTFLOW DOMINATE BY LATE AFTERNOON/EVENING...WHICH COULD LEAD THIS CONVECTION BECOMING A PROGRESSIVE DAMAGING WIND MCS ACROSS SRN KS BY LATE WED AFTERNOON/EVENING...AS IT PROGRESSES SOUTH-SOUTHEAST. THU-SAT: WILL SEE MOST OF THE WED NIGHT CONVECTION PUSH SOUTH INTO OK EARLY ON THU. BUT MAIN SHORTWAVE OVER NEB IS EXPECTED TO DROP SOUTHEAST ACROSS ERN KS FOR THU AFTERNOON. LINGERING LOW LEVEL MOISTURE AND STEEP LAPSE RATES COULD LEAD A FEW DIURNAL STORMS ACROSS ERN KS FOR THU...SO WILL KEEP POPS IN THIS AREA. THE MAIN CHANGE FOR THU WILL BE COOLER/DRIER AIR EXPECTED TO FILTER IN FOR THU AFTN/EVENING. THIS WILL LEAD TO TEMPS ALMOST 10 DEGREES BELOW NORMAL FOR THU INTO FRI. WILL SEE A GRADUAL WARMING TREND ON SAT...AS SFC FLOW QUICKLY COMES BACK AROUND TO THE SOUTHWEST AS UPPER FLOW STAYS OUT OF THE NW. THIS RETURN FLOW COULD LEAD TO A CHANCE OF SOME WARM ADVECTION/ELEVATED CONVECTION LATE FRI NIGHT INTO EARLY ON SAT. SO WILL ADD A POP FOR THIS CHANCE. REST OF THE EXTENDED: MEDIUM RANGE MODELS SUGGEST THE WARMING TREND WILL CONTINUE FOR THE REST OF THE WEEKEND INTO THE BEGINNING OF NEXT WEEK...AS THE UPPER FLOW BECOMES MORE ZONAL. THIS WILL LEAD TO SFC TEMPS AGAIN CLIMBING INTO THE LOW 90S FOR MOST OF CENTRAL AND SOUTH CENTRAL KS FOR SUN THRU TUE. WILL ALSO GRADUALLY INCREASE POPS FOR SUN THRU TUE...AS BOTH THE GFS AND ECMWF SHOW A WEAK FRONTAL BOUNDARY BEGINNING TO SLOWLY SINK ACROSS THE REGION FOR THIS TIME FRAME. KETCHAM AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LIGHT NORTHEAST WINDS ARE EXPECTED TO BECOME MORE EASTERLY WITH WIDELY SCATTERED THUNDERSTORMS ANTICIPATED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AFTER 21Z. SOME OF THE STORMS MAY BECOME SEVERE BUT DUE TO THE WIDELY SCATTERED NATURE WILL LIMIT KHUT AND KICT OT VCTS BETWEEN 21Z-02Z. NOCTURNAL THUNDERSTORMS MAY DEVELOP ACROSS CENTRAL KANSAS LATE IMPACTING KRSL POSSIBLE KHUT AND KICT TOWARD MORNING ON WED WITH ADDITIONAL CHANCES FOR DEEP MOIST CONVECTION WEDNESDAY AFTERNOON. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 81 59 72 / 40 60 70 10 HUTCHINSON 59 79 56 71 / 20 60 60 10 NEWTON 58 79 55 70 / 20 50 70 10 ELDORADO 59 79 57 71 / 30 40 70 20 WINFIELD-KWLD 63 83 62 73 / 60 60 70 20 RUSSELL 56 76 53 68 / 20 60 60 10 GREAT BEND 56 77 55 70 / 20 60 60 10 SALINA 57 77 57 68 / 20 40 60 10 MCPHERSON 58 78 55 70 / 20 50 60 10 COFFEYVILLE 63 82 63 74 / 50 30 70 40 CHANUTE 60 79 62 72 / 30 20 70 50 IOLA 59 78 61 70 / 30 20 70 50 PARSONS-KPPF 62 81 63 73 / 50 30 70 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 9:57 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 957 PM CDT TUE MAY 29 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-310300- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 957 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA OVERNIGHT. A STRONG TO MARGINALLY SEVERE STORM OR TWO WILL BE POSSIBLE. THE MAIN THREATS WILL BE DIME TO QUARTER SIZE HAIL...AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS ON WEDNESDAY ACROSS PORTIONS OF CENTRAL KANSAS. A FEW STRONG STORMS MAY DEVELOP WITH DIME SIZE HAIL THE MAIN THREAT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED WEDNESDAY AFTERNOON AND EVENING...MAINLY SOUTHWEST OF A LINE EXTENDING FROM RUSSELL TO MCPHERSON TO CHANUTE...AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. A TORNADO CANNOT BE RULED OUT...ESPECIALLY WEDNESDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON OVER THE EASTERN HALF OF KANSAS...BUT STRONG OR SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SPOTTERS MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING ACROSS THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 29, 11:10 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL VALLEY CENTER 37.84N 97.37W
05/29/2012 E0.88 INCH SEDGWICK KS PUBLIC
&&
SGSLocal storm report, May 29, 11:16 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL PARK CITY 37.80N 97.32W
05/29/2012 E1.00 INCH SEDGWICK KS EMERGENCY MNGR
&&
SGSLocal storm report, May 29, 11:18 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL LINCOLNVILLE 38.49N 96.96W
05/29/2012 E1.00 INCH MARION KS LAW ENFORCEMENT
&&
SGSLocal storm report, May 29, 11:20 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1120 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL KECHI 37.80N 97.28W
05/29/2012 E0.75 INCH SEDGWICK KS TRAINED SPOTTER
&&
SGSSpecial weather statement, May 29, 11:32 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1132 PM CDT TUE MAY 29 2012
KSZ069-083-300500-
BUTLER-SEDGWICK-
1132 PM CDT TUE MAY 29 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF NORTHEAST WICHITA...
OR 11 MILES NORTHEAST OF DOWNTOWN WICHITA...AND MOVING EAST AT 25
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3790 9734 3791 9727 3791 9716 3794 9715
3798 9699 3778 9691 3772 9729
TIME...MOT...LOC 0432Z 255DEG 21KT 3783 9720
BILLINGSSpecial weather statement, May 30, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
121 AM CDT WED MAY 30 2012
KSZ094-300645-
ELK-
121 AM CDT WED MAY 30 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELK COUNTY...
AT 116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HOWARD...OR 20 MILES SOUTH OF EUREKA...AND
MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3745 9640 3760 9639 3761 9612 3760 9596
3741 9596
TIME...MOT...LOC 0622Z 272DEG 21KT 3753 9622
LAWSONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 24 min |
| May 29, 7:43 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 29, 7:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 28 min |
| May 29, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| May 29, 10:15 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| May 29, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 26 min |
| May 29, 10:24 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 30 min |
| May 29, 11:03 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 29, 11:06 PM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 29, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 26 min |
| May 29, 11:32 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 30, 3:43 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 32 min |
| May 30, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 44 min |
| May 30, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 45 min |
| May 30, 4:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 65 min |
| May 30, 4:29 PM CDT | Special Weather Statement | ICT | Sedgwick | 46 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 65 min |
| May 30, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 30, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 56 min |
| May 30, 5:27 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 30, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 54 min |
| May 30, 5:37 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 6 hr |
| May 30, 5:47 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 28 min |
| May 30, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 64 min |
| May 30, 6:13 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 51 min |
| May 30, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 59 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 34 min |
| May 30, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 30, 6:36 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 3 hr |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 34 min |
Nearby
Special Weather Statements in Kansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.